# SDR 2013FA0000508

- Difficulty date: July 29, 2013
- Submitted: September 9, 2013
- Operation: General aviation
- Aircraft: N421TG
- Make and model: Cessna 421C
- Aircraft serial: 421C0839
- Aircraft time: 4,623 hours
- Engine: Cont GTSIO520L
- Engine time: 878 hours
- Propeller: Mcauly 3FF32C501
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate Valve
- Part number: 4810649001
- Part serial: AC027879
- Condition: Separated
- Location: Zone 500
- Part time: 33 hours, 6 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, B, A, H

## Discrepancy

THREADS IN WASTEGATE ACTUATOR FAILED AT OIL FEED LINE, FITTING SEPARATED FORM ACTUATOR RELEASING ALL OIL FROM LT ENGINE DURING FLIGHT.
